# SDR 2003F00517

- Difficulty date: August 9, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N462TA
- Make and model: Airbus A320-233
- Aircraft serial: 1334
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 6774E010000
- Part serial: 01244
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SAL - FLT 581 - DURING CRUISE, ENGINE NR 1 BLEED VALVE REMAINS CLOSED AND THE ENGINE NR 2 PRECOOLER REACHED THE LIMITS IN A SINGLE BLEED OPERATION.  THE AIRCRAFT WAS DEVIATED TO SAL STATION FOR MAINTENANCE.  AFTER LANDING AT SAL, TECHS REPLACED THE PRESSURE REGULATOR BLEED VALVE ON ENGINE NR 1 PER AMM 36-11-52, ON ENGINE NR 2 THE FAN AIR VALVE CONTROL THERMOSTAT (P/N 342B030000, WAS REPLACED PER AMM 36-11-43.  AN ENGINE RUN UP WAS PERFORMED PER AMM 71-00-00.  BLEED SYSTEM WAS OPERATIONG NORMALLY.  ALSO, A TEST FLIGHT WAS PERFORMED PER AMM 71-00-00.  BLEED SYSTEM WAS OPERATING NORMALLY.  ALSO, A TEST FLIGHT WAS PERFORMED.  ALL RESULTS WERE SATISFACTORY AND THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
